Holomorphic Line Bundles over a Tower of Coverings

Yuan Yuan, Junyan Zhu

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


We study a tower of normal coverings over a compact Kähler manifold with holomorphic line bundles. When the line bundle is sufficiently positive, we obtain an effective estimate, which implies the Bergman stability. As a consequence, we deduce the equidistribution for zero currents of random holomorphic sections. Furthermore, we obtain a variance estimate for those random zero currents, which yields the almost sure convergence under some geometric condition.

Original languageEnglish (US)
Pages (from-to)2013-2039
Number of pages27
JournalJournal of Geometric Analysis
Issue number3
StatePublished - Jul 1 2016


  • Bergman kernel
  • Equidistribution
  • Random zero current
  • Tower of coverings

ASJC Scopus subject areas

  • Geometry and Topology


Dive into the research topics of 'Holomorphic Line Bundles over a Tower of Coverings'. Together they form a unique fingerprint.

Cite this